Alert archive / Pennsylvania / Special Weather Statements in 2021

Special Weather Statement, NWS State College, PA

August 11, 2021Cumberland County, Pennsylvania

NWS State College, PA issued this special weather statement at Aug 11, 2021, 4:43 PM EDT for Cumberland County, Pennsylvania. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2021, 4:43 PM EDT (20:43 UTC)
Expired
Aug 11, 2021, 5:15 PM EDT
In force
32 min
Issued by
NWS State College, PA
Hail
0.25 in
Wind
55

County Cumberland County, PA

The radar

The State College radar (KCCX), 110 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 4:49 PM EDTTSTM WND DMG2 Ssw Hogestown, PAWIRES DOWN ON TWO TRACTOR TRAILERS ON I-76.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 553 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
553 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

318 
WWUS81 KCTP 112043
SPSCTP

Special Weather Statement
National Weather Service State College PA
443 PM EDT Wed Aug 11 2021
 
PAZ063-112115-
Cumberland PA-
443 PM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of central Cumberland
County through 515 PM EDT...

At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walnut Bottom, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Carlisle, Plainfield, Boiling Springs, Mount Holly Springs, New
Kingstown and Penn State Dickinson School Of Law.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.

&&

LAT...LON 4008 7740 4019 7735 4023 7705 4013 7705
      4004 7717
TIME...MOT...LOC 2043Z 267DEG 21KT 4012 7731 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

$$

Banghoff

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 11, 3:47 PM EDT, 56 minutes earlier.

Area forecast discussion, Aug 11, 3:47 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service State College PA
347 PM EDT Wed Aug 11 2021

.SYNOPSIS...
Very warm to dangerously hot conditions will last through
Friday. The heat will peak on Thursday afternoon with heat
indices between 100 and 110 degrees over the central and eastern
parts of the area. The hot and humid weather pattern will also
help to fuel daily rounds of strong to marginally severe
thunderstorms. Relief from the oppressive heat will arrive over
the weekend with more comfortable/less humid conditions by Sunday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Severe Thunderstorm Watch #427 in effect until 9pm for southern
two thirds of the CWA. Band of storms exiting the Laurels will
traverse into the hot and humid air over the souther and
central Susquehanna River valley into this evening. Other
isolated cells ahead of this line cells will continue to develop
as well posing a threat for brief gusty winds.

Excessive heat also remains in focus with a heat advisory in
effect for the middle and lower Susquehanna Valley. MaxTs will
be 5-10F above daily climo or about 3-5F away from record
territory with highs ranging from the mid 80s in the NW
Alleghenies to the mid 90s in the lower Susquehanna Valley. Max
HXs will push the upper end of the advisory range in the
southeast zones. Not much of a reprieve from the heat and
humidity overnight with minTs +10-15F above normal in the upper
60s in the northern tier to mid 70s in the southeast urban
centers.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
*Excessive Heat Warning 12-7PM Thursday for the middle and
 lower Susquehanna Valley

Peak heat expected Thursday with max HX values up to 110F
forecast in the mid/lower Susquehanna Valley. We were keen to
upgrade this area to an excessive heat warning (EHW) with this
forecast cycle. Blended guidance (NBM) shows maxTs in the upper
80/90s across the area or +10-15F above average (closer to
daily records but still shy by a few degrees at KMDT/KIPT). In
fact, the NBM is even suggesting maxTs could reach the century
mark in some parts of south central PA which is notable given
the average of models and warmer than the 50th percentile maxT.
101F is the daily record at KMDT set in 1944. The high heat
conditions are likely again on Friday, but have opted to not to
issue a headline yet in coordination with neighboring offices
(accounted for this in the HWO). A few strong to marginally
severe storms with locally strong to damaging wind gusts will be
possible again Thursday and Friday afternoon. The convective
environment will continue to be characterized by weak to modest
deep layer shear and moderate instability supporting widely
scattered storms. Max POPs both days are in the NW mtns in the
18-24Z window.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A cold front will bring much-needed relief this weekend, as
temperatures return to near-average into next week. High
temperatures will range from the mid 70s across the northern
tier to the mid 80s across the south almost everyday through the
middle of next week.

in the precipitation department, showers may linger across the
south Saturday as the cold front slows down through Maryland and
Virginia. Otherwise, the weekend looks pleasant - cooler and
much less humid as high pressure builds in from the north and
west. By next week, moisture will begin to surge northward from
Tropical Storm Fred, resulting in an increased chance for
showers and thunderstorms along the Mason-Dixon line. Current
ensemble guidance brings the remnants from Fred into the
Carolinas by Wednesday. A stationary front draped west to east
from Arkansas to the VA/NC border may mark the southward
influence of the aforementioned high pressure system. If the
high pressure progged to sit over the northeast stays put, Fred
and most of its rainfall could stay predominantly south of the
area. If a retreat northeastward happens, we may have to be a
bit more concerned about flooding impacts from heavy rainfall.

We'll cross that bridge when it comes, but enjoy the seasonable
and pleasant weather for this weekend and into the early part of
next week!

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...

Line of storms exiting the Laurels will traverse east into the
hot and humid air over the southern and central Susquehanna
River valleys into this evening. Other isolated cells ahead of
this line will continue to develop as well. Main impact will be
brief gusty winds. Gusts with these storms produced 42kt and
45kt gusts at KAOO and KMDT, respectively.

Outlook...

Thu-Sat...Scattered PM tsra impacts possible.

Sun...Dry conditions with mainly VFR conditions.

Mon...VFR early. Scattered PM tsra impacts possible.

&&

.CLIMATE...
Record high temperatures this time of year are out of reach for
the current pattern, but a few maximum low temperature records
are in jeopardy (forecast within 1F of the current record):

Date			8/11			8/12			8/13
IPT 		73 (2016) 		73 (2016) 		74 (2016)
Observed 		72
MDT 			- 			77(2016) 		77 (2016)
Observed 		-

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning from noon to 7 PM EDT Thursday for
PAZ028-036-046-049>053-056>059-063>066.
Heat Advisory until 7 PM EDT this evening for PAZ028-036-046-
049>053-056>059-063>066.
Heat Advisory from noon to 7 PM EDT Thursday for PAZ012-018-
019-025>027-035-037-041-042-045.

&&

SYNOPSIS...Steinbugl/Gartner
NEAR TERM...Gartner
SHORT TERM...Steinbugl/Gartner
LONG TERM...Banghoff
AVIATION...Martin/Gartner
CLIMATE...
Hazardous weather outlook, Aug 11, 3:37 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
337 PM EDT Wed Aug 11 2021

PAZ012-037-041-042-045-121945-
Northern Clinton-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
337 PM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ028-036-049>053-056>059-063>066-121945-
Juniata-Franklin-Union-Snyder-Montour-Northumberland-Columbia-Perry-
Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
337 PM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 427 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010-011-017-024-121945-
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-
337 PM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds are possible Thursday
afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ046-121945-
Southern Lycoming-
337 PM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ018-019-025>027-035-121945-
Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Fulton-
337 PM EDT Wed Aug 11 2021

...SEVERE THUNDERSTORM WATCH 427 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ033-034-121945-
Somerset-Bedford-
337 PM EDT Wed Aug 11 2021

...SEVERE THUNDERSTORM WATCH 427 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds are possible Thursday
afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

BG

In the hours before

Local storm report, Aug 11, 4:12 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     1 S MILL CREEK          40.42N 77.93W
08/11/2021                   HUNTINGDON         PA   PUBLIC

            TREES AND WIRES DOWN.

&&

AW
Special weather statement, Aug 11, 4:13 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service State College PA
413 PM EDT Wed Aug 11 2021

PAZ019-027-028-049-050-056-112045-
Perry PA-Union PA-Juniata PA-Mifflin PA-Snyder PA-Southern Centre PA-
413 PM EDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of northeastern Mifflin,
southeastern Centre, Juniata, Snyder, Union and Perry Counties
through 445 PM EDT...

At 412 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rebersburg to Mexico to near Colonel Denning
State Park. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lewistown, Selinsgrove, Mifflinburg, Woodward, Marysville, Burnham,
Newport, Duncannon, Milroy, Highland Park, Middleburg, Honey Grove,
New Bloomfield, Mcalisterville, McClure, Millheim, Spruce Hill,
Kreamer, Port Trevorton and Penns Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and south central Pennsylvania.

&&

LAT...LON 4023 7761 4022 7764 4026 7767 4048 7757
      4096 7757 4104 7715 4107 7714 4109 7698
      4114 7696 4074 7685 4057 7699 4047 7695
      4038 7703 4035 7693 4032 7694 4028 7733
      4029 7733 4026 7742 4032 7736 4019 7760
TIME...MOT...LOC 2012Z 252DEG 37KT 4094 7741 4054 7733 4026 7746

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Banghoff
Local storm report, Aug 11, 4:32 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     MILROY                  40.72N 77.59W
08/11/2021                   MIFFLIN            PA   911 CALL CENTER

            TREES ACROSS ROAD.

&&

AW
Local storm report, Aug 11, 4:34 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     1 S BURNHAM             40.63N 77.56W
08/11/2021                   MIFFLIN            PA   911 CALL CENTER

            MULTIPLE TREES DOWN.

&&

AW
Special weather statement, Aug 11, 4:42 PM EDT, 1 minute before
Special Weather Statement
National Weather Service State College PA
442 PM EDT Wed Aug 11 2021

PAZ057-065-066-112115-
Lancaster PA-York PA-Dauphin PA-
442 PM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of west central
Lancaster, north central York and southeastern Dauphin Counties
through 515 PM EDT...

At 442 PM EDT, Doppler radar was tracking a strong thunderstorm over
Valley Green, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Elizabethtown, Middletown, New Cumberland, Steelton, Maytown, Valley
Green, Bressler-Enhaut-Oberlin, Marietta, Highspire, Rheems, Mount
Wolf, Bainbridge, Royalton, Goldsboro, York Haven, Lewisberry, Three
Mile Island, Capital City Airport, Newberrytown and Penn State
Harrisburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.

&&

LAT...LON 4012 7692 4021 7689 4022 7686 4024 7687
      4024 7672 4023 7658 4021 7657 4004 7659
TIME...MOT...LOC 2042Z 265DEG 15KT 4016 7683

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Colbert
Special weather statement, Aug 11, 4:43 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
443 PM EDT Wed Aug 11 2021

PAZ063-112115-
Cumberland PA-
443 PM EDT Wed Aug 11 2021

...A strong thunderstorm will impact portions of central Cumberland
County through 515 PM EDT...

At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walnut Bottom, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Carlisle, Plainfield, Boiling Springs, Mount Holly Springs, New
Kingstown and Penn State Dickinson School Of Law.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Pennsylvania.

&&

LAT...LON 4008 7740 4019 7735 4023 7705 4013 7705
      4004 7717
TIME...MOT...LOC 2043Z 267DEG 21KT 4012 7731

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Banghoff

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 12:18 AM EDTSpecial Weather StatementCTPUnion27 min
Aug 11, 3:38 AM EDTExcessive Heat WarningCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 10 more39 hr
Aug 11, 5:03 AM EDTSpecial Weather StatementCTPWarren27 min
Aug 11, 6:40 AM EDTSpecial Weather StatementCTPMcKean50 min
Aug 11, 2:11 PM EDTSpecial Weather StatementCTPCambria49 min
Aug 11, 2:32 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York58 min
Aug 11, 2:59 PM EDTSpecial Weather StatementCTPSomerset61 min
Aug 11, 3:02 PM EDTSpecial Weather StatementCTPBlair28 min
Aug 11, 3:13 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon46 min
Aug 11, 3:28 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Mifflin62 min
Aug 11, 3:34 PM EDTSevere Thunderstorm WarningCTPMifflin41 min
Aug 11, 3:35 PM EDTSpecial Weather StatementCTPHuntingdon25 min
Aug 11, 3:49 PM EDTSpecial Weather StatementCTPJuniata26 min
Aug 11, 3:55 PM EDTSpecial Weather StatementCTPDauphin35 min
Aug 11, 4:07 PM EDTSpecial Weather StatementCTPYork38 min
Aug 11, 4:08 PM EDTSpecial Weather StatementCTPFranklin37 min
Aug 11, 4:13 PM EDTSpecial Weather StatementCTPJuniata, Perry, Snyder, Union32 min
Aug 11, 4:23 PM EDTSevere Thunderstorm WarningCTPCentre, Snyder, Union59 min
Aug 11, 4:37 PM EDTSevere Thunderstorm WarningCTPDauphin53 min
Aug 11, 4:42 PM EDTSpecial Weather StatementCTPYork33 min
Aug 11, 4:47 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder53 min
Aug 11, 4:52 PM EDTAreal Flood AdvisoryCTPDauphin2 hr
Aug 11, 4:54 PM EDTSpecial Weather StatementCTPLebanon36 min
Aug 11, 5:00 PM EDTFlash Flood Warning Considerable damage threatCTPCumberland, Dauphin, York85 min
Aug 11, 5:00 PM EDTSpecial Weather StatementCTPYork30 min
Aug 11, 5:08 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland52 min
Aug 11, 5:14 PM EDTSevere Thunderstorm WarningCTPLancaster46 min
Aug 11, 5:35 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland48 min
Aug 11, 5:44 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon2 hr
Aug 11, 5:47 PM EDTSpecial Weather StatementCTPLancaster, York58 min
Aug 11, 5:54 PM EDTSevere Thunderstorm WarningCTPLancaster, York51 min
Aug 11, 5:58 PM EDTSevere Thunderstorm WarningCTPLancaster47 min
Aug 11, 6:25 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, York95 min
Aug 11, 7:14 PM EDTSpecial Weather StatementCTPWarren31 min

Nearby

Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.